Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Gastroenterology Topics
Question: reg nausia
|jigyasa65 - Mon Aug 23, 2004 12:58 am||
I have been physically examined by a surgeon who has diagnosed anal fissure. Now with proper madication as prescribed by him, It is now healing well and I am feeling comfortable.
My problem is whenever I drink cold or slightly cold water, I feel nausea for few minutes. Even in winter, I used to drink slightly warm water because of this problem.So I consulted a gastroenterologist who has advised me to go for UGI endoscopy test for possible GERD. So I underwent UGI endoscopy test, but the reports for the above said test are quite normal. I have been prescribed to take
1) PAN 40 - OD
2) DOMSTAL 10 - TDS
for a period of one month.
I WANT TO KNOW THE EXACT CAUSE OF THIS ABOVE SAID PROBLEM. IS THIS MEDICATION WILL BE BENEFICIAL FOR ME. WHAT ARE THE OTHER PRECAUTIONS SHOULD I TAKE ? SHOULD I GO FOR OTHER TESTS ? PLEASE REPLY .
|Dr. Yasser Mokhtar - Tue Aug 24, 2004 12:01 am||
If an endoscopy did not find any thing abnormal, i can not tell you what could be wrong.
If your problem can be fixed by avoiding drinking cold water then try to avoid drinking cold water as long as you are able to. If you really want to drink cold water and the sensation of nausea is going to last only for a few minutes, so be it.
About the medications that you mentioned, i am not familiar with them in the united states as they are not fda approved.
Thank you very much for using our website https://doctorslounge.com and i hope that this information helped.
Yasser Mokhtar, M.D.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.